Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 31, 2014, 06:28:26 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 632564
  • Total Topics: 47909
  • Online Today: 287
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Glaucoma and floaters  (Read 1081 times)

0 Members and 1 Guest are viewing this topic.

Offline rocket

  • Member
  • Posts: 58
Glaucoma and floaters
« on: March 18, 2007, 11:30:04 PM »
Its been a while,finally got my computer fixed.Im seeing my eye doc tomarrow and we will see if the drops will get my eye pressure under control. The last four years i havnt been real compliant with my once a day eyedrops and he said my left eye is damaged.I can still see but he said theres a good chance I could go blind in that eye down the road.Glaucoma is like having high blood pressure,you dont feel any symptoms,but you need to take drops to lower the pressure.   When i have to start hiv meds im not gonna screw that up by missing doses like I have with my eye.I had my first laser eye surgery a couple months ago,it lowered the pressure for about two weeks and now its high again.If its still high tomarrow I may need real eye surgery which Im not looking forward to.How the hiv plays into all this is unknown.I knew he would tell me that.  Anyway I think the drops he gave me caused some floaters to form,he says its just ageing.What bothers me is when I look against a white background I clearly see some kind of organism.Its very small and is usually straight but sometimes will bend like a w or an s.Where it bends is like a circle,sort of like a hinge.   I told my doc and he said lots of people have these.Maybe so,but cmv did cross my mind.Maybe its a harmless parasite,who knows,anyone ever see anything like this?

Offline Life

  • Member
  • Posts: 2,388
  • Member 2005
Re: Glaucoma and floaters
« Reply #1 on: March 18, 2007, 11:53:35 PM »
Rocket... Sounds like your in good hands...   I was sure that my eye doc knew about my status and that he was well aware of what that met to my sight i.e. Doc knows what hiv can do and what to look for....   I cant add much other than take care of those eyes and don't skip the drops....  Pressure is not a good thing, but if you monitor this and have a good doc,  you can keep what you have....  Best wishes tomorrow and do what they say.....

Hugs,

Eric

Offline fearless

  • Member
  • Posts: 2,191
Re: Glaucoma and floaters
« Reply #2 on: March 19, 2007, 12:01:28 AM »
It's likley just a floater and nothing to be concerned about. You learn to ignore them, but now that you have mentioned it i can't stop focussing on mine. damn
Be forgiving, be grateful, be optimistic

Offline rocket

  • Member
  • Posts: 58
Re: Glaucoma and floaters
« Reply #3 on: March 19, 2007, 12:10:19 AM »
Thanks  for the replys,Im sure your right fearless,probably nothing.And eric thanks for reminding me to ask my eye doc about flying.I heard that the altitude can afeect the pressure in the eye,i know your from the mile high city,i believe.    phil

Offline Life

  • Member
  • Posts: 2,388
  • Member 2005
Re: Glaucoma and floaters
« Reply #4 on: March 19, 2007, 12:17:59 AM »
My home sits at 8,000ft does that mean no visits??  Blast it!  ;D

Do good tomrrow!

Eric

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.